PANADOL ADVANCE 500mg
Panadol Advance with Optizorb disperses up to five times faster than standard paracetamol tablets.
Panadol Advance is a paracetamol formulation that contains Optizorb technology TM.
What does it relieve?
- Sore Throat
- Rheumatic Pain
- Muscle Pain
- Pain due to non-serious arthritis
- The fever, aches and pains of colds and flu
- Period Pain
- Panadol products contain paracetamol; do not take them with other medicines that also contain paracetamol. Paracetamol is in many medicines to treat pain, fever, symptoms of cold and flu, and sleep medicines.
- If you have liver or kidney disease, talk to your doctor before taking paracetamol.
- Do not take more than the recommended dose, as this may be harmful, including the risk of liver damage.
Get it delivered right to your door when you Buy Now!
The information provided here at Phillips Pharmacy Online is strictly to be used for informational purposes only. Phillips Pharmacy Online does not represent or warrant the product details, ingredients and nutritional value, and any other product information to be accurate or complete. Occasionally manufacturers improve or change their product formulas, update labels, and change their packaging. The images presented are also for reference only and may differ from the actual product received. It is recommended that you do not solely rely on the information displayed on this site. For any specific product info or concerns it is recommended that you contact the manufacturer directly. If there are healthcare concerns or questions, please contact your licensed healthcare professional or our in-house Registered Pharmacist for advice.